Kyungpook Mathematical Journal 2013; 53(4): 553-563
Published online December 23, 2013
Copyright © Kyungpook Mathematical Journal.
Some Identities Involving Euler Polynomials Arising from a Non-linear Differential Equation
Seog-Hoon Rim, Joohee Jeong, Jin-Woo Park
Department of Mathematics Education, Kyungpook National University, Daegu, 702-701, Korea
We derive a family of non-linear differential equations from the generating functions of the Euler polynomials and study the solutions of these differential equations. Then we give some new and interesting identities and formulas for the Euler polynomials of higher order by using our non-linear differential equations.
Keywords: Euler polynomials, differential equation